MAUDE Adverse Event Report: APPLIED MEDICAL TECHNOLOGY, INC. MINI ONE BALLOON BUTTON; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

APPLIED MEDICAL TECHNOLOGY, INC. MINI ONE BALLOON BUTTON; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number M1-5-1215
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is a response to uf report # (b)(4) which was reported to amt by fda on 06/28/2021.Based on the provided information, the complaint is not a reportable event per 21 cfr section 803.There was no death.There was no serious injury, as defined by the fda.This was not life-threatening, nor did this result in permanent impairment or necessitate medical or surgical intervention to preclude permanent impairment.Amt reached out to the reporter and retrieved the failed device for analysis.The device was analyzed and the reported failure was confirmed.A device history review was performed for the lot with no anomalies detected in the record.Based on the provided information, the reported problem did not occur due to a manufacturing defect, but due to a combination of excessive stress and patient/environment usage conditions.Complaint # (b)(4) was assigned to this report.We will provide additional information to the fda if future information or analysis changes the conclusion of this report.
 
Event or Problem Description
Per the original report in uf report #: (b)(4): "opening comes apart when opening clamp up to place extension g-tube in place.Looks like is has cracked apart and leaking with feeds around.".

Brand Name
MINI ONE BALLOON BUTTON
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
APPLIED MEDICAL TECHNOLOGY, INC.
8006 katherine boulevard
brecksville OH 44141
MDR Report Key12235161
Report Number1526012-2021-00016
Device Sequence Number3532453
Product Code KNT
UDI-Device Identifier00842071100032
UDI-Public(01)00842071100032(17)230601(10)200721-265
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K161413
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2023
Device Model NumberM1-5-1215
Device Catalogue NumberM1-5-1215
Device Lot Number200721-265
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/09/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2021
Initial Report FDA Received Date07/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1